# SDR 97ZZZX2774

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206324003
- Condition: Cracked
- Location: Lt Gear
- Part time: 986 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE DISCOVERED IN THE SKID TUBE DURING A DAILY INSPECTION.  THE CRACKS EXTENDED THROUGH TWO OF THE RIVNUT HOLES FOR THE FIRST SKID SHOE AFT OF THE FORWARD CROSS TUBE.  THE OPERATOR REPORTED THAT THIS IS THE FOURTH SKID TUBE THEY HAVE FOUND CRACKED IN THIS SAME AREA. NOTE:  ALL OF THE SKID TUBES FOUND CRACKED WERE NOT MANUFACTURED BY BELL HELICOPTER.
